# SDR 2001FA0000398

- Difficulty date: September 28, 2001
- Submitted: October 16, 2001
- Operation: General aviation
- Aircraft: N145Z
- Make and model: Beech 58P
- Aircraft serial: TJ289
- Engine: Cont TSIO520*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1023890091
- Condition: Chafed
- Location: Rt Throttle
- Part time: 242 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED, RIGHT THROTTLE VERY STIFF, THROTTLE HAD BEEN REPLACED FOUR MONTHS EARLIER FOR SAME REASON.  UPON REMOVAL IT WAS DISCOVERED THAT THE CABLE, WHICH WAS COVERED WITH FIRE SLEEVE, HAD BEEN CHAFFING ON THE LOWER PART OF THE TURBOCHARGER COMPRESSOR HOUSING CLAMP, WHERE IT HAD CHAFFED THE CABLE HAD INDICATIONS OF BEING OVERHEATED.  CABLE SHOULD HAVE BEEN ROUTED ABOVE THE EXHAUST WHERE IT WOULD HAVE BEEN PROTECTED BY THE EXHAUST HEAT SHIELD.  WHEN REPLACING PARTS WITH NO CLEAR GUIDANCE ON ROUTING, NEED TO MAKE SURE TO FOLLOW INSTALLATION GUIDE.
